# SDR CALA2019040800544

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 74,633 hours, 19,333 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Na
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRANSMIT OR  RECEIVE ON EITHER HF RADIO. BOTH HF RECEIVE AND TUNE BUT DO NOT TRANSMIT AND HAVE NO SIDE TONE. POSSIBLE AUDIO PROBLEM. COMPLIED WITH MEL. LEFT AND RT HF INOP. COMPLIED WITH MEL. CHANGED CONTROL PANEL AND RIGHT TRANSCEIVER, ONLY RECEIVES. NO HELP, SWAPPED BACK.
